MAUDE Adverse Event Report: LIKO AB LIKORALL 250 S, NATURAL, IRC; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 250 S, NATURAL, IRC; LIFT, PATIENT, NON-AC-POWERED
Model Number 3124050
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts have been performed to gather additional information on the reported event, but so far, the customer did not provide any.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.According to the periodic inspection for liko overhead lifts (3en191001, rev.2), the emergency stop function should be checked at least once every year.In the document it is stated under section 5: check that the emergency stop (a) cord is secured properly and have no damage (if applicable).Activate the emergency stop button (b).Verify that it holds and locks in the activated position.With the emergency stop activated, check that the motor does not operate when the hand control buttons are pressed.Deactivate the emergency button.Verify that the button releases from the activated position into the deactivated position.Although there was no patient injury associated with the reported event, a non-functional emergency stop button during patient lift could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom is cautiously reporting this event in absence of clear information.If any additional and relevant information will be received, it will be addressed accordingly.
 
Event or Problem Description
The customer reported having issues with the lift¿s emergency stop button.In the specific, when testing the unit with 450 lbs weight test and pulling the emergency stop button, the lift still lowers when pressing the down button.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as (b)(4).

Brand Name
LIKORALL 250 S, NATURAL, IRC
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key14367871
Report Number8030916-2022-00023
Device Sequence Number2046636
Product Code FSA
UDI-Device Identifier00887761979567
UDI-Public010088776197956711180725
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3124050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown